# SDR DALA2021021600852

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,872 hours, 42,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND A CRACK STABILIZER CHANNEL ON LOWER CHORD FRAME STA 377.7 AND LBL 24.74 VIEW FRON FWD E/E BAY. REPAIRED PER SRM 53-00-51. (LP 1731660)
